# SDR AALA202211185479

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 21,841 hours, 8,305 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN. NOW COCKPIT DOOR CAN NOT BE OPENED. ALL OF THIS OCCURRED IN FLIGHT NOW ON THE THE GROUND DOOR STILL CAN NOT BE OPENED. COCKPIT DOOR LOCKED SHUT. CAN NOT OPEN. GOT DOOR OPEN FROM A PUSH ON CABIN SIDE. FOUND FLIGHT DECK DOOR TRIM LOOSE, SECURED FLIGHT DECK DOOR TRIM PER AMM 20-21-11.
